Hand and Foot Syndrome
My hands, elbows and feet have cracked due to chemotherapy treatment, it is called Hand and Foot Syndrome. Symptoms Hands My fingers swelled a little and became red, then cracks opened up that reminded me of the radiation burns I had had after radiation. It was nasty and very sore. I experienced the side effects…
Brighid Maxwell’s piece on Mamamia
During our endeavour in 2014 to persuade the Newman government to reverse its decision to cut the funding for our service, Advanced Breast Cancer Group member Brighid Maxwell’s had her story published on the website Mamamia. Mamamia is a very popular Australia website covering a wide range of topics from pop culture to politics, body…
Freeze a big cookup and keep in the freezer for when you have chemotherapy, and are not feeling well. Ignore housecleaning – spend your days doing stuff you enjoy. If the housecleaning is too much employ domestic help, or ask family or friends to assist.